# SDR DLM88100871

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 56,568 hours, 43,947 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C AND 31 AFT Y/C EMERGENCY LIGHTING INOP.  REPAIRED BROKEN WIRE AT QUICK DISCONNECT FOR F/C LIGHTS.  REPLACED FUSE IN POWER PACK FOR Y/C LIGHTS.            ALL CK OK.
